Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 28, Number 4

The circle method and bounds for $L$-functions—III: $t$-aspect subconvexity for $GL(3)$ $L$-functions
Ritabrata Munshi.
J. Amer. Math. Soc. 28 (2015), 913-938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3369905
Conservation relations for local theta correspondence
Binyong Sun and Chen-Bo Zhu.
J. Amer. Math. Soc. 28 (2015), 939-983
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3369906
Spanning trees of graphs on surfaces and the intensity of loop-erased random walk on planar graphs
Richard W. Kenyon and David B. Wilson.
J. Amer. Math. Soc. 28 (2015), 985-1030
Abstract, references and article information
Full-text PDF
MathSciNet review: 3369907
Splitting vector bundles outside the stable range and $\mathbb A^{1}$-homotopy sheaves of punctured affine spaces
Aravind Asok and Jean Fasel.
J. Amer. Math. Soc. 28 (2015), 1031-1062
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3369908
Dimers and families of Cauchy-Riemann operators I
Julien Dubédat.
J. Amer. Math. Soc. 28 (2015), 1063-1167
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3369909
On the structure of almost Einstein manifolds
Gang Tian and Bing Wang.
J. Amer. Math. Soc. 28 (2015), 1169-1209
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3369910
American Mathematical Society